# SDR SIMA20131205003

- Difficulty date: December 5, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 24,954 hours, 21,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON PAX DOOR INOPERATIVE.  R & R BULB ON PAX DOOR EMERGENCY LIGHT IAW 145 AMM-33-50-06, OPERATIONS CHECKED GOOD.
